International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 582362 | https://doi.org/10.1155/S0161171204110442

V. M. Miklyukov, S.-S. Chow, V. P. Solovjov, "Stagnation zones of ideal flows in long and narrow bands", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 582362, 18 pages, 2004. https://doi.org/10.1155/S0161171204110442

Stagnation zones of ideal flows in long and narrow bands

Received31 Oct 2001

Abstract

We investigate stagnation zones of flows of ideal incompressible fluid in narrow and long bands. With the bandwidth being much less than its length, these flows are almost stationary over large subdomains, where their potential functions are almost constant. These subdomains are called s-zones. We estimate the size and the location of these s-zones.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views74
Downloads343
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.